Oral-paliperidone-induced tardive dyskinesia: a case report.

@article{Wei2012OralpaliperidoneinducedTD,
  title={Oral-paliperidone-induced tardive dyskinesia: a case report.},
  author={Han-Ting Wei and Ya-Wen Lai and Mu-Hong Chen and Ying-Sheue Chen},
  journal={General hospital psychiatry},
  year={2012},
  volume={34 5},
  pages={578.e5-6}
}
OBJECTIVES Tardive dyskinesia (TD) is generally considered the most severe extrapyramidal sequelae of antipsychotic treatments. METHOD Case report. RESULTS We present a 20-year-old woman with previous treatment of risperidone 6-7 mg daily for approximately 4 years. She developed TD 2 years later after switching to paliperidone 9 mg daily. To the best of our knowledge, she is the first case report of having direct paliperidone-induced TD. Immediate treatments including paliperidone dose… CONTINUE READING
1 Citations
0 References
Similar Papers

Similar Papers

Loading similar papers…